# SDR YENA2025042900443

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 62,198 hours, 21,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOC AT LEVEL FR 64 BTW STR 42L TO STR 44 ON AFT BULK CARGO COMPARTMENT (CPCP FINDING); (RESOLVED ON W/O: 1353486 TASKCARD: NR-00016) REF AEROMAN N/R 2025- 195932, ACCOMPLISHED REPAIR OF CORROSION DAMAGE ON THE REAR FUSELAGE AT THE BUTTSTRAP LOCATED AT LEVEL OF FR64 BETWEEN STR 42L- 44L IN ACCORDANCE WITH AEROMAN EA 53-0022-25 REV 0 (COVER PLUS PART 1) AND AIRBUS RDAF 81570418/004/2025 ISSUE A AND. JET BLUE EC A25-387-01. ACCOMPLISHED BY # 8668522, RII 238.
